# SDR CALA2018030800866

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5246U62
- Condition: Corroded
- Location: Bs 1678
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM ANGLE AT BS 1678,  RBL 53.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMI TS IAW SRM 53-0 0-51, FIG 101, DETAIL III.   REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-40-02, PG 2 IT EM 4.
